# SDR AALA20161213024

- Difficulty date: December 13, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 3,583 hours, 1,385 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R2 DOOR DAMPER CYLINDER PRESSURE READS LOW. SERVICED CYLINDER IAW AMM 52-22-00.
